BibTeX record journals/jap/GapeevR14

download as .bib file

@article{DBLP:journals/jap/GapeevR14,
  author    = {Pavel V. Gapeev and
               Neofytos Rodosthenous},
  title     = {Optimal Stopping Problems in Diffusion-Type Models with Running Maxima
               and Drawdowns},
  journal   = {J. Appl. Probab.},
  volume    = {51},
  number    = {3},
  pages     = {799--817},
  year      = {2014},
  url       = {https://doi.org/10.1017/S0021900200011682},
  doi       = {10.1017/S0021900200011682},
  timestamp = {Thu, 16 Apr 2020 13:55:23 +0200},
  biburl    = {https://dblp.org/rec/journals/jap/GapeevR14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics